A Classification of Two-Factor Affine Diffusion Term Structure Models
Christian Gourieroux and
Razvan Sufana
Journal of Financial Econometrics, 2006, vol. 4, issue 1, 31-52
Abstract:
Dai and Singleton (2000) introduced a typology of affine diffusion models when the domain of admissible values of the factors is an intersection of half planes and under some additional constraints on the parameters. This condition on the domain and the additional sufficient constraints are restrictive and can considerably diminish the practical interest of affine models. In this article we successfully address the research agenda sketched by Duffie, Filipovic, Schachermayer (2003, section 12.2, p. 1042). A systematic investigation is performed and our article provides a complete typology in the two-factor case, without prior restrictions on the domain and on the parameters. Copyright 2006, Oxford University Press.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1093/jjfinec/nbj003 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A Classification of Two Factor Affine Diffusion Term Structure Models (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:jfinec:v:4:y:2006:i:1:p:31-52
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Journal of Financial Econometrics is currently edited by Allan Timmermann and Fabio Trojani
More articles in Journal of Financial Econometrics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().